2 doctors weighed in:

I have skin inflammation from injection of pegintron at the place of injecting what can I do & can I use any topical cream?

2 doctors weighed in
Dr. Anne Larson
Internal Medicine - Hepatology
1 doctor agrees

In brief: Yes

Injection site reactions can certainly happen from interferon.
Some things that you can do include slowing down the injection, topical creams (antiseptic, corticosteroid, aloe), and antihistamines (benadryl). Also, make sure you do not always inject in the same place. Rotate the sites of injection.

In brief: Yes

Injection site reactions can certainly happen from interferon.
Some things that you can do include slowing down the injection, topical creams (antiseptic, corticosteroid, aloe), and antihistamines (benadryl). Also, make sure you do not always inject in the same place. Rotate the sites of injection.
Dr. Anne Larson
Dr. Anne Larson
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors